# SDR UPS99829573

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 4653888502504
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT HORIZ STAB LWR BATHTUB FITTINGS (3 EA.) AT XFS 47 IS CRACKED.  REMOVED, FABRICATED, AND INSTALLED 3 EA FITTINGS IAW DWG 4653888, 4653760; AND SRM 51-1-20D.
